Jump to content
CrazyBoards.org

Recommended Posts

Hi, 

i started on 25 mg of Seroquel on January 21. This was prescribed for OCD. After starting it I started getting even more anxiety than I had. On February 3 I had a full blown panic attack. To the point I couldn't walk or talk and thought I was dying on the spot. It lasted for two hours and then I fell asleep for two more. The following week was hell. Exhausted and even more anxious. I had another panic attack out of nowehere again on Feb 10. It wasn't quite as bad and didn't last as long, but again thought I was dying on the spot. 

After looking up the side effects and what Seroquel can cause, I'm convinced it is this medicine that has basically turned me into a crazy person. Anyone else experience this? I'm quitting this medicine immediately. 

I have a moderate case of OCD which is a result of Lyme disease. I don't think Seroquel is a medicine that will help me. I think it has just about killed me the past 3 weeks. 

Would love to know if anyone else has felt like you are going crazy on this med, or had panic attacks from it. Thanks! 

Share this post


Link to post
Share on other sites

I took Seroquel for a long time. It made me pretty out of it... racing heart at times. Definitely can exhaust you. I was taking for Bipolar disorder/insomnia. 

Hope you can find something else that helps. 

 

Share this post


Link to post
Share on other sites

I suggest contacting your doc, and just telling him/her what's going on......Obviously the Seroquel isn't working out too well for you.

There are many other choices for the treatment of OCD.

Share this post


Link to post
Share on other sites

I love Seroquel.. But tbh.. it doesn't help me with anxiety.

Luvox, Lexapro are used or OCD sometimes. Here's a list of meds, mostly antidepressants, that are helpful with OCD. Luvox killed my anxiety. It was great.

Most of the meds on that list are antidepressants, SSRI's or SNRI's with a couple of TCA's.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Evey
      While on either Seroquel (Quetiapine) or Seroquel (Quetiapine) XR, did anyone wake up nightly, multiple times, in a sweat? Did it cause you to go off it?
    • By morpheus
      Hello,
      Is it safe to take  regular Quetiapine 800mg all at night? Pdoc prescribed four 200mg tablets at night, but maximum single dose is 400mg.  If I want decent sleep I have to take all dose (800mg)  as a single dose at night. I'm feeling fine, no overdose symptoms, just little concerns about safety.
    • By candi71
      I am so very lost, angry, hurt, depressed, explosive, and drowning.  I was put on latuda or my bipolar and depression acting up...  I hate new meds for this reason.  I started having my ptsd dreams again, ate everything in site and craved sugar omg terribly,  have been depressed, cant color which i love to do, just wanna sleep, explosive anger, crying jags, hate life, nothing makes me happy, everything just sucks.  Im so angry cause i feel like i did before i went on any meds, 20yr ago.  
      Im so confused i just feel like im grasping at air.. I was in the er the other night and they basically sent me home after giving my dose of larzapam i didn't take in the afternoon cause i doesn't help.  My theory of   it is it didn't help before the latuda what is gonna make it work coming off latuda or after off.. I remember why i drank now.. I didn't need to feel this then.. I want to drink so bad and wont cause I've been clean 6 yrs April will  be 7 and i worked to hard to get here and refuse to prove others right.  Im so so messed up i cant sleep cant watch TV cant color yet dont want to do any of the above either but if i dont sleep i hurt... has anyone felt this way..  It sux cause the battle to find meds to work will start tomorrow cause my liver doesn't process meds it flushes them out.. oh well sorry just needed to vent and hope someone can help
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
×
×
  • Create New...